Advertisement

Annali di Matematica Pura ed Applicata

, Volume 89, Issue 1, pp 381–391 | Cite as

Absolutely continuous solutions of Cauchy’s problem foru xy =f(x, y, u, u x ,u y )

  • Klaus Deimling
Article

Keywords

Continuous Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. [1]
    K. Deimling,A Carathéodory theory for systems of integral equations, Ann. Mat. Pura Appl. (IV) 86 (1970), 217–260.zbMATHMathSciNetGoogle Scholar
  2. [2]
    —— ——,Das Picard-Problem für u xy =f(x, y, u, u x,u y ) unter Carathéodory-Voraussetzungen, Math. Z. 114 (1970), 303–312.CrossRefzbMATHMathSciNetGoogle Scholar
  3. [3]
    P. Hartman andA. Wintner,On hyperbolic partial differential equations, Amer. J. Math. 74 (1952), 834–864.MathSciNetGoogle Scholar
  4. [4]
    E. J. Mc Shane, Integration. Princeton, Princeton University Press (1964), 6. ed.Google Scholar
  5. [5]
    H. Schaefer,Eine Bemerkung über hyperbolische Systeme partieller Differentialgleichungen zweiter Ordnung, J. B. der DMV 58 (1955), 39–42.zbMATHMathSciNetGoogle Scholar
  6. [6]
    J. Szarski, Z. Szmydt etT. Wazewski,Remarque sur la régularité des intégrales des équations différentielles hyperboliques du second ordre, Ann. Pol. Math. VI (1959), 241–244.MathSciNetGoogle Scholar
  7. [7]
    W. Walter,Differential-und Integral-Ungleichungen, Berlin-Heidelberg-New York, Springer (1964).Google Scholar

Copyright information

© Nicola Zanichelli Editore 1971

Authors and Affiliations

  • Klaus Deimling
    • 1
  1. 1.Germania Federale

Personalised recommendations